MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04U05-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (complete patient identifier).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed alinity i total bilirubin results for one 83-year-old female patient.The following data was provided: sid (b)(6), ac07510, 15nov2025, bili t 0.38; repeated bili t 0.45; ac07511, 15nov2025, bili t 0.40.The sample was sent to another cac laboratory: bili t 0.50 (colorimetric method).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c total bilirubin2 assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 74016ud00.Device history record review did not identify any nonconformances, potential nonconformances, or deviations associated with the complaint lot and complaint issue.In house accuracy testing was performed using retained samples of alinity c total bilirubin2 reagent lot 74016ud00.All validity and acceptance criteria have been met.The product is performing as expected.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c total bilirubin2 reagent lot 74016ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity c total bilirubin results for one 83-year-old female patient.The following data was provided: sid (b)(6), (b)(6) 2025 bili t 0.38; repeated bili t 0.45, (b)(6) 2025 bili t 0.40.The sample was sent to another cac laboratory: bili t 0.50 (colorimetric method).No impact to patient management was reported.

Brand Name
ALINITY C TOTAL BILIRUBIN2
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23715758
Report Number3005094123-2025-00611
Device Sequence Number12973111
Product Code CIG
UDI-Device Identifier00380740167585
UDI-Public(01)00380740167585(17)260505(10)74016UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Catalogue Number04U05-20
Device Lot Number74016UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age83 YR
Patient SexFemale